Orbital free entropy, revisited

Yoshimichi Ueda

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give another definition of orbital free entropy introduced by Hiai, Miyamoto, and us, which does not need the hyperfiniteness assumption for each given random multivariable. The present definition is somehow related to one of its several recent approaches due to Biane and Dabrowski, but can be shown to agree with the original definition completely, and is much closer to the original approach.

Original languageEnglish
Pages (from-to)551-577
Number of pages27
JournalIndiana University Mathematics Journal
Volume63
Issue number2
DOIs
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Orbital free entropy, revisited'. Together they form a unique fingerprint.

  • Cite this